MathSciNet Relay Station
MathSciNet bibliographic data
MR1382602 42A55
Telyakovskiĭ, S. A. Weighted integral estimates for lacunary trigonometric series. (Russian) Trudy Mat. Inst. Steklov. 203 (1994), Izbran. Voprosy Mat. Fiz. i Anal., 173--183; translation in Proc. Steklov Inst. Math. 1994, no. 3(203), 157–166
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 07:06:29 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=643f757f9f0157eb6fb87a0df41ce024; path=/; expires=Fri, 11-Jul-2031 07:06:29 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=95 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 570 Wr6[urM6$/L&^Gi{e-ldJ;; $]z3Ȓ7݇ &Hu:v ?>Ah׽'OoPfЄ^yӎ mC f)Lo6ΎmwEaiS\*\8(ip<+ͩ8L̙=ʴ2'H'jR:䴾!忳s8iddo𱤂/4wPeErW2fNۊqvGGүL+vб`ࡉ}<bJC/IEe'Eh;(N/%K-O"b5`C ՁO܄8 d X&j& ِ  ~ ,$Y&F݁g!;B(O_$9:y&V7֎J;A;_;;RWPQ5~Gsfp4Cyei^܏n,p4x'#WCI&4>6Q|,4<v- ȚuqCU2¨,b0CW{N<֙ztp%\*h['@4I¤ @MP0@ٯ̳ݝAKR%a ,tQG5PQi$Bvh5YwS!qU(6#0TG i,]ǚM0sT r3=wbQ$IM%<cJjQ~]bç|=YeOε67x+9v4MfAV)AD4gԗ(͊<5*dfBdZ`DK AV(.AIrc8` $GiN5 XQNѡSQ3-Hf%,)~i lgl  ,93f`2Jh6lA+iV^L84an-@wφ*ULt^dz%P ^)fze9/eux0^G0LQ>9 UӐmUCF- ,I^V)tHFe 5Q loNT]BEv2`YgQpo(+GP>U24YuErT/q.F3o0h^7 9Xl*UROK:c6 jC&ƙw\m5OqxujG?-unel*ȖFM_0@M>Z U+>@J<(&9 /_f%X6BqOs? a e* 0